Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On asymptotic behaviour of certain integro-differential equations


Author: En Hao Yang
Journal: Proc. Amer. Math. Soc. 90 (1984), 271-276
MSC: Primary 45J05; Secondary 45M10
MathSciNet review: 727248
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with the asymptotic behaviour of some integro-differential equations which can be seen as perturbations of some nonlinear systems of ordinary differential equations. The main tools used here are two generalizations of the Pachpatte's integral inequality and an Alekseev type nonlinear variation of constants formula.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45J05, 45M10

Retrieve articles in all journals with MSC: 45J05, 45M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0727248-1
PII: S 0002-9939(1984)0727248-1
Keywords: Integro-differential equation, integral inequality, stable in variation, asymptotic behaviour, perturbations
Article copyright: © Copyright 1984 American Mathematical Society